# SDR DALA1208053231

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 5,743 hours, 2,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND FLOOR EMERGENCY PATH LIGHT AT ROW 22ABC INOPERATIVE.  MAINTENANCE RE-TERMINATED WIRES AND OPERATIONAL CHECK WAS NORMAL.
